# SDR MWEA060062

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N921ME
- Make and model: Boeing 717-200
- Aircraft serial: 55183
- Aircraft time: 4,354 hours, 2,382 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930112B00H114
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST, FOUND NR 1 CARGO SMOKE DETECTOR FAIL.  REMOVED AND REPLACED SMOKE DETECTOR.
